# SDR ASAA2024032048572

- Difficulty date: March 20, 2024
- Submitted: March 22, 2024
- Operation: Air carrier
- Aircraft: N953AK
- Make and model: Boeing 737-9
- Aircraft serial: 44103
- Aircraft time: 5,294 hours, 1,516 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Lack Of Lube
- Location: L2 Door Guide
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS L2 DOOR VERY HARD TO CLOSE. GROUNDED - YES. FOUND L2 DOOR GUIDE ARM PLATE TRACK BONE DRY, ACCOMPLISHED AFT ENTRY DOOR LUBRICATION OF GUIDE ARM PLATE TRACK REF AMM 12-15-12-640-801 OPS CHECK GOOD.
